Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 512, NWS Tulsa, OK

August 12, 2011Osage County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2011, 3:06 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2011, 3:06 PM CDT (20:06 UTC)
Expired
Aug 12, 2011, 3:50 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS54 KTSA 122006
SVRTSA
OKC113-147-122100-
/O.NEW.KTSA.SV.W.0512.110812T2006Z-110812T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 400 PM CDT

* AT 302 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  HULAH...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH...
  COPAN AND DEWEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9580 3694 9580 3694 9581 3675 9581
      3692 9632 3701 9627
TIME...MOT...LOC 2007Z 295DEG 18KT 3696 9616

$$
1 follow-up statement
576 
WWUS54 KTSA 122050
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT FRI AUG 12 2011

OKC113-147-122100-
/O.CAN.KTSA.SV.W.0512.000000T0000Z-110812T2100Z/
OSAGE OK-WASHINGTON OK-
350 PM CDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHEASTERN
OSAGE COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3700 9580 3694 9580 3694 9581 3675 9581
      3692 9632 3701 9627
TIME...MOT...LOC 2050Z 295DEG 18KT 3687 9592

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 12:53 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 12, 12:53 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT FRI AUG 12 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COMPLEX CONVECTIVE BOUNDARY INTERACTIONS...ESPECIALLY
NORTHERN TAF SITES KBVO/KTUL/KRVS/KXNA/KFYV LEADS TO
LOW CONFIDENCE TAF FORECASTS. THUNDERSTORMS FOR NORTHERN
SITES ALMOST ASSURED...HOWEVER TIMING IN QUESTIONABLE...
WITH FIRST THUNDER COMPLEX ONGOING NORTHEAST OK AND SIGNIFICANT
DEVELOPMENT LIKELY LATER THIS EVENING. BEST ESTIMATE FOR THUNDERSTORM
MVFR/POTENTIAL IFR IMPACT IS FROM ABOUT 00Z TO 06Z. A LITTLE
TIME FRAME SITES KFSM/KMLC. VFR SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 1056 AM CDT FRI AUG 12 2011/

DISCUSSION...
MORNING CONVECTIVE CLUSTER NORTHEAST OK RATHER
BENIGN AS FAR AS SEVERE POTENTIAL CONCERNED...
HOWEVER CAUSING HAVOC TO PREVIOUS FORECAST MAX
TEMP FOR TODAY.  IN ADDITION... KANSAS OUTFLOW
BOUNDARY RACING SOUTH SHOULD REACH KBVO BEFORE
18Z AND KTUL NOT MUCH LATER. DROPPED MAX TEMPS
ALMOST 10 DEGREES NORTH. DROPPED HEAT ADVISORY
FOR AREA NORTH INTERSTATE 40. OUTFLOW BOUNDARY
SHOULD INCREASE EVENING/OVERNIGHT THUNDERSTORM
POTENTIAL.                                  GW

PREV DISCUSSION... /ISSUED 629 AM CDT FRI AUG 12 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED SHOWERS/THUNDERSTORMS COULD IMPACT THE KBVO/KTUL/KRVS
TAF SITES EARLY THIS MORNING...WITH STORMS WEAKENING AFTER
14Z. IN ADDITION...IFR CIGS HAVE DEVELOPED IN THE ARKANSAS
RIVER VALLEY...WITH LOW CIGS AT KFSM/KRVS THROUGH ABOUT 14-15Z.
THUNDERSTORM COMPLEX IS FORECAST TO DEVELOP ACROSS KANSAS
THIS AFTERNOON...AND SHOULD ROLL SOUTHEAST ACROSS THE
REGION THIS EVENING AND OVERNIGHT. LOCAL STRONG WINDS AND
HEAVY RAINFALL WILL OCCUR.

PREV DISCUSSION... /ISSUED 251 AM CDT FRI AUG 12 2011/

DISCUSSION...

A FAIRLY DIFFICULT SHORT TERM FORECAST TODAY...WITH CONCERNS ABOUT
CONVECTION TIMING/COVERAGE AND ITS EFFECT ON POTENTIAL
HEAT/HUMIDITY PROBLEMS THIS AFTERNOON.

A GENERAL NORTHWEST FLOW REMAINS OVER EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...AND A LOW PRESSURE SYSTEM OVER THE NEBRASKA
PANHANDLE THIS MORNING IS POISED TO MOVE INTO THE AREA LATER
TODAY/TONIGHT. SOUTHERLY WINDS WILL RETURN TO THE REGION AHEAD OF
THE APPROACHING FRONT...WHICH SHOULD ALSO FUEL A RETURN TO ABOVE
NORMAL TEMPERATURES THIS AFTERNOON DESPITE A FAIRLY COOL START TO
THE DAY. A GOOD CHUNK OF THE AREA SHOULD SEE TEMPERATURES IN THE
UPPER 90S...AND COMBINED WITH THE HIGHER HUMIDITY FROM RECENT
RAINS...HEAT INDEX VALUES NEAR TO JUST ABOVE 105 WILL BE LIKELY
ACROSS PORTIONS OF EASTERN OKLAHOMA AND IN THE FAVORED LOCATIONS
IN WEST CENTRAL ARKANSAS. WILL GO AHEAD AND POST A HEAT ADVISORY
FOR THIS AFTERNOON FOR ALL BUT FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. THE FORECAST HIGHS AND FORECAST HEAT INDICES
/ESPECIALLY ACROSS NORTHERN AREAS/ ARE CONTINGENT ON THE THINKING
THAT MOST OF THE FRONTAL CONVECTION WILL WAIT UNTIL LATE
AFTERNOON AND EVENING. WIND DAMAGE COULD BE A PROBLEM WITH
ORGANIZED STORMS ONCE AGAIN.

STORMS COULD LINGER INTO SATURDAY MORNING ACROSS THE EASTERN HALF
OF THE AREA...BEFORE A COOL SURFACE HIGH MOVES INTO THE REGION.
THIS WEEKEND SHOULD BE LARGELY A PLEASANT ONE...WITH BELOW NORMAL
TEMPERATURES AND DRY CONDITIONS PREVAILING FROM AT LEAST LATE
SATURDAY ONWARD.

THE UPPER RIDGE WILL REBUILD BACK INTO THE REGION FOR MUCH OF NEXT
WEEK...WHICH WILL BRING A RETURN TO ABOVE NORMAL TEMPERATURES AND
DRY CONDITIONS. ALTHOUGH TRIPLE DIGITS WILL BE POSSIBLE BY THE
MIDDLE TO LATTER PART OF NEXT WEEK...IT IS NOT LIKELY THAT THE
AREA WILL RETURN TO THE OPPRESSIVELY HOT TEMPERATURES THAT WERE
SEEN EARLIER THIS MONTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  95  68  91 /  70  10   0   0
FSM   72  95  68  94 /  60  30   0   0
MLC   72  97  69  95 /  60  10  10  10
BVO   68  94  64  91 /  70  10   0   0
FYV   68  90  62  87 /  60  30   0   0
BYV   68  89  62  86 /  70  40  10   0
MKO   72  95  67  92 /  60  10   0   0
MIO   68  92  65  88 /  70  20   0   0
F10   71  96  68  93 /  60  10   0   0
HHW   73  98  71  97 /  60  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ029.

&&

SHORT TERM...21
LONG TERM....05
AVIATION...21
Hazardous weather outlook, Aug 12, 1:29 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT FRI AUG 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT FRI AUG 12 2011

...STRONG TO SEVERE STORMS LATE AFTERNOON OR EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON AND EVENING.

	AREA AT GREATEST RISK...NEAR KANSAS OR MISSOURI BORDER.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTH OF INTERSTATE 40.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA SOUTH OF RECENT HEAVY RAIN AREA.
	ONSET...ONGOING.

DISCUSSION...
ONGOING THUNDERSTORMS WILL RESULT IN MULTIPLE BOUNDARIES
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY LATE
AFTERNOON.   A MORE SIGNIFICANT BOUNDARY FROM CONVECTION
IN KANSAS WILL PUSH  SOUTH THIS AFTERNOON INTO NORTHEAST
OKLAHOMA. THIS COMPLEX BOUNDARY INTERACTION IS LIKELY TO
RESULT IN NUMEROUS THUNDERSTORMS THIS EVENING ESPECIALLY
NEAR THE KANSAS  AND  MISSOURI BORDERS.  INSTABILITY AND
SHEAR IS SUFFICIENT TO SUPPORT  STRONG TO  SEVERE STORMS.
STORMS THAT FORM  OR MOVE ALONG RESIDUAL BOUNDARIES WITH
EASTERLY SURFACE WINDS..THUS INCREASED HELICITY SUPPORTS
A LIMITED TORNADO THREAT.  EVENTUALLY AN EVENING THUNDER
COMPLEX IS EXPECTED TO SLIDE SOUTHEAST OVERNIGHT.  AREAS
WITH MULTIPLE STORMS COULD RECEIVE EXCESSIVE RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS MAY LINGER INTO SATURDAY MORNING AS THE
COLD FRONT PUSHES ACROSS THE REGION. DRIER AND SLIGHTLY COOLER
WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEKEND.

THE RIDGE OF HIGH PRESSURE ALOFT IS FORECAST TO REDEVELOP OVER THE
REGION BY MID-WEEK...WITH HOT TEMPERATURES RETURNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 12, 11:54 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT FRI AUG 12 2011

OKZ057-062-121730-
CRAIG OK-MAYES OK-
1154 AM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG AND NORTHERN MAYES

AT 1154 AM CDT...A STRONG THUNDERSTORM WAS CENTERED 4 MILES SOUTHWEST
OF BIG CABIN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9500 3637 9500 3641 9534 3659 9528
TIME...MOT...LOC 1654Z 271DEG 20KT 3649 9522
Special weather statement, Aug 12, 12:11 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT FRI AUG 12 2011

OKZ061-062-121745-
MAYES OK-ROGERS OK-
1211 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     MAYES AND EASTERN ROGERS

AT 1211 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF ADAIR TO 4 MILES SOUTHWEST OF ADAIR TO
8 MILES WEST OF CHOUTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...
SALINA...STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...BUT VERY
HEAVY RAIN...AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3651 9519 3636 9505 3615 9524 3621 9553
      3638 9541 3651 9549
TIME...MOT...LOC 1711Z 276DEG 24KT 3648 9541 3638 9529
          3622 9546
Special weather statement, Aug 12, 12:56 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI AUG 12 2011

OKZ061-062-121900-
MAYES OK-ROGERS OK-
1256 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     MAYES AND CENTRAL ROGERS

AT 1256 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF CLAREMORE TO 3 MILES SOUTHEAST OF
SALINA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLAREMORE...TIAWAH...FOYIL...OOLOGAH...
BUSHYHEAD...PRYOR...LOCUST GROVE...ROSE...SALINA...SPAVINAW...
STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3643 9500 3616 9501 3627 9579 3653 9569
TIME...MOT...LOC 1756Z 262DEG 15KT 3636 9564 3628 9509
Special weather statement, Aug 12, 1:40 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT FRI AUG 12 2011

OKZ061>063-121945-
DELAWARE OK-MAYES OK-ROGERS OK-
140 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...CENTRAL MAYES AND EASTERN ROGERS

AT 140 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF PRYOR TO 3 MILES NORTHEAST OF
CHOUTEAU...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...LOCUST GROVE...
ROSE...SALINA AND SNOWDALE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3639 9500 3616 9497 3616 9538 3639 9567
TIME...MOT...LOC 1840Z 288DEG 17KT 3634 9552 3622 9529
Local storm report, Aug 12, 2:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
228 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
08/12/2011                   MAYES              OK   LAW ENFORCEMENT

            SOUTH ELLIOT ROAD FLOODED AND BLOCKED OFF. FLOODED ROADS
            NEAR HIGHWAY 69 AND 20 INTERSECTION.

0215 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
08/12/2011                   MAYES              OK   EMERGENCY MNGR

            WIDESPREAD STREET AND CREEK FLOODING IN AND AROUND PRYOR.
            SEVERAL ROADS CLOSED.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:25 AM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 15 more16 hr
Aug 12, 8:00 AM CDTSpecial Weather StatementTSAOsage30 min
Aug 12, 11:22 AM CDTSevere Thunderstorm WarningTSAOsage21 min
Aug 12, 11:54 AM CDTSpecial Weather StatementTSAMayes36 min
Aug 12, 12:11 PM CDTSpecial Weather StatementTSAMayes34 min
Aug 12, 12:50 PM CDTAreal Flood AdvisoryTSADelaware, Mayes, Rogers115 min
Aug 12, 12:56 PM CDTSpecial Weather StatementTSAMayes, Rogers64 min
Aug 12, 1:22 PM CDTFlash Flood WarningTSAMayes, Rogers2 hr
Aug 12, 1:40 PM CDTSpecial Weather StatementTSAMayes, Rogers65 min
Aug 12, 2:43 PM CDTSevere Thunderstorm WarningTSAAdair22 min
Aug 12, 3:23 PM CDTSpecial Weather StatementTSAMuskogee52 min
Aug 12, 3:45 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers60 min
Aug 12, 4:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Rogers63 min
Aug 12, 4:33 PM CDTSevere Thunderstorm WarningTSADelaware27 min
Aug 12, 4:34 PM CDTSpecial Weather StatementTSACherokee, Tulsa, Wagoner41 min
Aug 12, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner59 min
Aug 12, 5:14 PM CDTFlash Flood WarningTSAMayes, Rogers4 hr
Aug 12, 5:45 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah, Wagoner60 min
Aug 12, 6:39 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah14 min
Aug 12, 6:47 PM CDTSpecial Weather StatementTSASequoyah28 min
Aug 12, 6:49 PM CDTSpecial Weather StatementTSAOkfuskee26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.